# SDR CA001211010

- Difficulty date: October 29, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: GT41557023
- Condition: Seized
- Location: Te Flap
- Part time: 326 hours, 107 cycles
- Component: R
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) DURING APPROACH THE FLAPS WERE SELECTED AND FAILED IMMEDIATELY WITH A FLAP FAIL MESSAGE ON THE EICAS. THE AIRCRAFT LANDED SAFELY WITH FLAPS AT 1 DEGREES. THE OPERATOR ATTEMPTED TO CLEAR THE LATCHED FAULT ON THE GROUND THROUGH CAIMS BUT THE FAULT WOULD NOT CLEAR. THE ACTIVE FAULT REPORTED BY CAIMS WAS LEFT ACTUATOR 3 & 4 INCHE. DURING INSPECTION OF THE FLAP DRIVELINE THE OPERATOR FOUND THE FORWARD ATTACHMENT BRACKET OF THE LT NR 3 SKEW DETECTOR SHEARED OFF FROM THE HI-LOKS AND CAME TO REST ON THE BOTTOM OF THE FLAP FAIRING. NO FUEL LEAKED AS A REULT OF THE SHEARED BRACKET. THE BRACKET AND SKEW DETECTOR WERE REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. CONDITION UNDER INVESTIGATION.
